# SDR J7SA20110225001

- Difficulty date: February 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 2,971 hours, 2,971 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 4557630001802
- Condition: Dirty
- Location: Aileron
- Part time: 2,971 hours, 2,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CLIMBING THROUGH APPROX FL280 THE AMBER AP AIL MISTRIM CAS ILLUMINATED, DISENGAGED AUTOPILOT AND EXCESSIVE FORCE WAS REQUIRED TO MOVE AILERONS. THE EXCESSIVE FORCE DECREASED WHEN ALT DECREASED. R & R LT & RT AILERON BRUSH SEALS.
